# SDR SWAA101929

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 36,901 hours, 21,360 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: BAC1508
- Condition: Cracked
- Location: Center Wingbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CENTER WING BOX SHEAR FITTING CRACKED AT BS 549, LBL 6.5.  REMOVED AND REPLACED SHEAR FITTING PER SRM.
